Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On $ L\sp 2$-plurigenera of not-log-canonical Gorenstein isolated singularities


Authors: Masataka Tomari and Kimio Watanabe
Journal: Proc. Amer. Math. Soc. 109 (1990), 931-935
MSC: Primary 32S45
DOI: https://doi.org/10.1090/S0002-9939-1990-1021213-8
MathSciNet review: 1021213
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will give an application of S. Izumi's theorems of order functions of analytic spaces to classification problems of isolated singularities by means of plurigenus $ {\delta _m}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32S45

Retrieve articles in all journals with MSC: 32S45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1021213-8
Keywords: Gorenstein singularity, log-canonical singularity, $ {L^2}$-plurigenus, analytic orders of local ring
Article copyright: © Copyright 1990 American Mathematical Society